# SDR FDEA202510031878

- Difficulty date: October 3, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 11,193 hours, 5,354 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 893501
- Part serial: A55471
- Condition: Illuminated
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LE SLAT ASYM EICAS, LEADING EDGE LIGHT.   ON  APPROACH AT 160 KTS SELECTING FLAPS 30 FOR LANDING.  G/A TO COMPLETE QRH.  LANDED RWY 36C IAW QRH.  TAXI IN FLAPS DOWN. EMERGENCY DECLARED.  INSTALLED SLAT PROX SENSOR, ALL OPS AND RIG CHECKS ARE GOOD. REF MM 27-88-01-2-0.  PANEL INSTALLED.
